Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Deficiency sets and bounded information reducibilities

Author: Leonard P. Sasso
Journal: Trans. Amer. Math. Soc. 200 (1974), 267-290
MSC: Primary 02F25; Secondary 02F30
MathSciNet review: 0469729
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For recursively enumerable sets $ A$ and $ H$ of natural numbers $ H$ is a deficiency set of $ A$ if there is a one-one, recursive function $ f$ with $ A = \operatorname{Rng} (f)$ and $ H = \{ i:(\exists j)[i < j \mathrel{\&} f(j) < f(i)]\} $. The relation between recursively enumerable sets and their deficiency sets under bounded information reducibilities (i.e. weak truth table, truth table, bounded truth table, many-one, and one-one reducibility) is investigated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02F25, 02F30

Retrieve articles in all journals with MSC: 02F25, 02F30

Additional Information

PII: S 0002-9947(1974)0469729-2
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia